Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Dry skin, have pimples on face that leave scars, advised benzoyl peroxide and azithreal. Should I continue this treatment?

Hi..I had internal pimples coming on my face which was giving pain & wasleaving marks also. I started two weeks back only. As soon as as one pimple goes,other comes. My doctor advised me not to use moisturiser (earlier I was using Dermadew) and use benzoyl peroxide creamy wash 4% & take azitheral 250ml. As my sking is very dry, it has stated peeling off other 2-3 red marks has also come. It been only 4 days I am using the medication . Please advice me should I continue this treatment or not. If yes, should I use any moisturizer at night or in morning as it becomes very dry.
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  341
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
hi sukriti.. thanks for your query..
well your doctor has given a proper treatment and advised you correctly to not use any moisturiser..

the actual fact is that Benzoyl peroxide works as a peeling agent. It increases skin turnover( which may make ur skin dry), clearing pores and reducing the bacterial in your skin and treat pimples..

skin drying is a temporary process and it wil be fine after some time.. so dont worry.. everything will be fine..

i think adapalene cream must be added to your treatment along with benzoyl peroxide..
i hope this will help u..
if u have any further doubts or followup queries feel free to discuss.. wil be happy to clear them..
take care..
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor